If your dermatologist says you can stop, then stop–but follow your dermatologist’s instructions.

Many times patients will stop their medication suddenly only to have their acne flare up several weeks later.

If you are using multiple products, it may be advisable to discontinue one medication at a time and judge results before discontinuing them all at once.

Ask your dermatologist before you stop using any of your medications.



facebook posting twit

  • If my skin turns red, does that mean that I’m going to have scars?
  • Why does the skin around a pimple turn red?
  • Are there any acne treatments specifically for people with dark skin? Are there any treatments specifically harmful to dark skin?
  • I have trouble remembering to take my oral medication every day. What’s a good way to remember? What should I do if I forget a dose?
  • Does it matter what time I use my medication?
  • My topical treatment seems to work on the spots I treat, but I keep getting new acne blemishes. What should I do?
  • Would using my medication more frequently than prescribed speed up the clearing of my acne?
  • How long before I see a visible result from using my acne medication?
  • Can anything be done about scarring caused by acne?
  • Is it harmful to squeeze my blemishes?
    Tagged on:                 
  • Leave a Reply